MAUDE Adverse Event Report: FUJIFILM CORPORATION EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Codes Crack (1135); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
On 03/19/2026, fujifilm healthcare americas corporation became aware of an event involving eg-760r.It was reported that the polyps keep getting stuck in the channel and the customer has to keep suctioning and pulling out the forceps.Due to unknown patient status, fujifilm healthcare americas corporation is reporting this event in an abundance of caution.The evaluation of the product confirmed that the forceps channel tube was damaged in bending section.Ref: fujifilm healthcare americas corporation complaint # (b)(4).

Brand Name
EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai-kaisei-machi
ashigarakami-gun,
kanagawa 258-8 538
JA  258-8538
MDR Report Key24911156
Report Number1000513161-2026-00009
Device Sequence Number18610427
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)190501
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-760R
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/19/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown